# SDR DALA2022060303888

- Difficulty date: June 1, 2022
- Submitted: June 3, 2022
- Operation: Air carrier
- Aircraft: N178DN
- Make and model: Boeing 767332
- Aircraft serial: 25143
- Aircraft time: 131,926 hours, 18,883 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 178 ER/A 574133-14AD SECT I REPAIR WAS ACCOMPLISHED ON A/C 178 , CORRECTIVE ACTION: ACCOMPLISH ER/A 574133-14AD REV. A SECTION III PRIOR TO 6,000 CYCLES OR 18,000 FLIGHT HOURS AFTER SECTION I REPAIR. (2260159)
